# SDR AALA20160218003

- Difficulty date: February 15, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N979TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53629
- Aircraft time: 46,219 hours, 22,882 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 9957871535
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FIRST OFFICERS OTBD SEAT TRACK IS CORRODED.  R & R FIRST OFFICERS OTBD SEAT TRACK IAW AARD 51-00-05-1.  ACFT IN BASE MX.
